# SDR 95ZZZW639

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 895398
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

SNN - MADE UNSCHEDULED LANDING ACCOUNT NR 1 ENGINE 'A' FIREWARNING ILLUMINATED.  SHUT DOWN ENGINE AND DISCHARGED EXTINGUISHER BOTTLERS.  'B' LOOP PREVIOUSLY PLACARDED ON MEL.  RESTORED 'B' LOOP BY REPLACEMENT OF LOWER AFT WARNING LOOP, MFG P/N 895398.  REPLACED EXPENDED BOTTLES AND PLACARDED 'A' LOOP PER MEL.  OPS CHECKS NORMAL.
